# SDR UIEA201000023

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 41,563 hours, 7,728 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD ELEVATOR L/E INBD BALANCE WEIGHT BOX ANGLE CRACKED. ELEVATOR STA 227.65 SUPPORT WEB AND WEB ANGLE REPLACED IAW SRM 51-10-02 AND INSTALLED IAW 51-40-02.
